Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


diarreah
Aug 23, 2013

Dear Dr, I recently known that i was HIV +, My CD4 count is 236, I havent started medication, Since 6 months I am suffering from Diarrhea, few days in a month suffering from diarrhea and other days stool with constipation and burning sensation. please suggest medicines for chronic diarrhea. And please suggest me the better place for HIV treatment in Southern India.

Response from Dr. Henry

You dont mention what your current HIV regimen is, your current CD4 count, other medications, other medical conditions. For persistent diarrhea stool analysis is important to determine if an infection is present. Alternating loose stools and hard stools and burning can be due to many non-HIV related problems such as irritable bowel syndrome, food intolerance (ie lactose or gluten), gall bladder disease, and many other conditions. A medical evaluation is recommended. I would ask a local community based AIDS organization who they recommend in your area of India as a user friendly experienced HIV doctor. KH



Previous
Body Feature Changes
Next
Treatment options

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement